# SDR DALA2018082855291

- Difficulty date: August 24, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 33,282 hours, 22,402 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Damaged
- Location: Bs 475
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FINGER DOUBLER WAS DAMAGED AT BS 475, LONGERON 26L.  CUT OUT THE DAMAGED FINGER DOUBLER, DIM 45.  INSTALLED NEW FINGER DOUBLER IAW ER/A 596015-14, REV ORIGINAL.
